# SDR SWAA2025051956298

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED AT LEVEL IRSS 218 TRAILING EDGE AT LT WING 2025-242568<[01] REPLACED CORRUGATED PLATE LOCATED AT LEVEL IRSS 218 TRAILING EDGE AT LT WING IAW B737 SRM 51-40-02-0G AND DWG 115A2001 SHEET 45 REV -;[02] TASK COMPLETED
